... out of your skin? A weird hard-2-describe awful weak yucky feeling? Is it possible to get used to it and that feeling will go away after a few days? Also does it make you gain weight?
Yes, the feeling should go away since it is not listed as a side effect. I've been taking hiv meds since 1990 and I more than recognize that weirdo strange-o feeling of your skin crawling and feeling "heady" or like you have a high "medicine head." I remember my first month of AZT did that to me and my best friend as well. Just persist, continue taking the Triumeq, since you MUST TAKE IT, and it should pass.
- Triumeq Information for Consumers
- Triumeq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triumeq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2015 • 0 answers
Posted 24 Sep 2015 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 16 May 2017 • 0 answers
Posted 16 days ago • 0 answers